# SDR DL757954351

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VISIT NR 241, FLOORBEAM CORRODED FS 680 LBL 12 RBL 24, UPPER SURFACE OF BEAM.  CLEANED CORROSION PER SRM 51-10-00, CHECKED LIMITS PER SRM 53-00-51.  MEASURED WITHIN LIMITS LBL 12 TO LBL 2 AND MEASURED OUT OF LIMITS LBL 2 TO RBL 20.  REPAIRED PER SRM 53-30-51.
